# SDR 00FDEA00196

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

A-SYS HYD QUANTITY DROP TO ZERO FOLLOWED BY NR 1 LOW PRESSURE LIGHT ILLUM.  REMOVED AND REPLACED O-RING PER MM 29-11-000-1.
